Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Coinfection Hep C and HIV Side Effects
avatar
An_249270 posted:
I have been coinfected from a blood transfusion 20 - 25 years ago. Positive both HIV and Hep C. Recently my Hep C now shows negative virus but positive antibody. This is without going on antiretroviral drugs. I have cirrosis of the liver but for the most part stable. The numerous side effects over the past couple of years (headaches, fatigue, brain fog, etc.) continue even though I am now showing negative Hep C virus. MELD has been somewhat consistent at 12 - 15 for years. Are these side effects still to be expected with the virus report change? Frustrating since my body seems to want to fight both conditions but I just can't feel good. Any insight, information is greatly appreciated!
Reply
 
avatar
oldtiff47 responded:
OH MY I ADMIRE YOU SO ....SINCE CO-INFECTED BEST TO ASK ALL YOUR MD'S WHAT THEY THINK...
YOUR MELD SCORE IS UP THERE AND I AM SURE THAT HAS SOMETHING TO DO WITH....

KEEP US POSTED AS TO WHAT THE MD'S SAY..

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.